MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. PORTEX ENDOBRONCHIAL TUBE; TUBE, TRACHEAL/BRONCHIAL, DIFFERENTIAL VENTILATION

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. PORTEX ENDOBRONCHIAL TUBE; TUBE, TRACHEAL/BRONCHIAL, DIFFERENTIAL VENTILATION
Catalog Number 198-35L
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: month and year of event have been provided; day is unknown.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that "no connector in the package." this occurred upon removal from package, no patient involvement and no patient harm/adverse event reported.
 
Additional Manufacturer Narrative
Device evaluation: one unopened sample was returned in it's original packaging.During visual inspection, the connector was found missing and 5 bags of suction tube with 1 extra bag included.Complaint was confirmed.The potential cause of the missing component was due to the method not being followed (incorrect handling).A review of the device history record (dhr) shows there were no observations or nonconformities recorded during manufacture to suggest an issue of this nature would occur with this lot of products.

Brand Name
PORTEX ENDOBRONCHIAL TUBE
Common Device Name
TUBE, TRACHEAL/BRONCHIAL, DIFFERENTIAL VENTILATION
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key18995646
Report Number9617604-2024-00271
Device Sequence Number20734144
Product Code CBI
UDI-Device Identifier15019315058615
UDI-Public(01)15019315058615(17)260118(10)4364606
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K953483
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/18/2026
Device Catalogue Number198-35L
Device Lot Number4364606
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer03/14/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/01/2024
Supplement Date Received by Manufacturer04/18/2024
Initial Report FDA Received Date03/28/2024
Supplement Report FDA Received Date05/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown